# SDR DALA2015041502799

- Difficulty date: April 14, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 54,386 hours, 22,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT SIDE FLOOR SUPPORT ABOVE STR-28R AT APPROXIMATELY BS 640+8" IS DENTED.   REMOVED FLOOR SUPPORT AT BS 633 - 705 RBL 16.10.  VERIFIED NEW PART TO BE 143N5320-40 ATAG A09423 IAW DWG 1435320, REV G. LOCATED AND DRILLED SUPPORT IAW DWG 143N5320, REV G AND SRM 51-40-05.
